# SDR 08FDEA03000

- Difficulty date: July 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: WSP095913
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD FAN COWL INTERIOR SURFACE BRACKET IS WORN AT APPROX THE 3 O'CLOCK POSITION.  REMOVED BRACKET IAW SRM 51-31-01, VOL II.  FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01, VOL I AND DAC DWG PLWSPO959, REV H.  MATERIAL ID 2024-T3, 0.032 IAW DAC DWG PLWSP0959, REV H.  FABRICATED A BRACKET IAW DWG PLWSP0959, REV H.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  PART MARKED BRACKET FX WSP0959-13 IAW GMM 7-0-1000.  INSTALLED BRACKET IAW SRM 51-31-01, VOL II.
